# SDR UPS204541

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 651922225
- Condition: Corroded
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 9 SPOILER SUPPORT FITTING IS CORRODED.  REMOVED AND INSTALLED NEW FITTING WORK DONE IAW SRM 51-30-2 AND MM 27-51-131 AND MM 27-62-91.
